On the multiplication and convolution of homogeneous distributions
Palabras clave:
Multiplication, convolution product, homogeneous distributions, factors (es)
Descargas
We investigate several notions of the multiplicative, resp. the convolution product, in the case of both factors being homogeneous distributions. Explicit criteria for the existence of some of these products are given under the assumption that one of the factors is C∞ outside the origin
Visitas a la página del resumen del artículo
307
Descargas
Los datos de descarga aún no están disponibles.
Cómo citar
Wagner, P. (1990). On the multiplication and convolution of homogeneous distributions. Revista Colombiana De Matemáticas, 24(3-4), 183-198. https://revistas.unal.edu.co/index.php/recolma/article/view/33254
Licencia
Derechos de autor 1990 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.